# SDR N6WA2025082803

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670393424
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AND STRAP RH FS879 OF WING TO FUSELAGE BODY FAIRING STRUCTURE.   REMOVED AND REPLACED ANGLE AND STRAP ON RH  FS879 OF WING TO FUSELAGE BODY FAIRING STRUCTURE IAW CRJ SRM 51-42-06
